A little anxious

So today is day 3 of being on celexa, which I'm doing a lot better. I haven't had a panic attack since Saturday. Today I got my blood work back. I have a vitamin D deficiency and my white blood cell count is a little elevated. My doctor prescribed me vitamin D capsule's. I picked up and came home to take one. Now I'm feeling a little weird. My heart raced a little and I didn't have a panic attack but just made me a little anxious. The dose seems high but my vitamin D level was really low. So I'm thinking that may be why. Has anyone else taken just vitamin D with a really low count? I tried not to read the side effects but I caught a few on the packaging and I think that may have triggered some anxiety.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

9 Replies

oldestnewest
  • Hi Rachiebaybee. Hope things are getting ok for you. I know I'm the newbie here but if you wanna natter ... + as I'm epileptic if I don't respond immediately there's usually a good reason but I promise I'll @ least have read your post. 😊

  • I'm a newbie here too, I joined on Friday or Thursday I think. No worries about the reply speed, I'm not the fastest with it either lol

  • Epilepsy ha no respect of times/circumstances + I've no short term memory. The brain injury really buggered me up! You wouldn't buy a raffle ticket for me @ the church fete!

  • I really don't think that vitamin d have a side effect because it's just a pill that keeps your vitamin d level n it also supports your axiety depression but yea I was feeling weird when I was taking them to

  • Thanks! I did some readying online and the only thing it really may cause is only constapation or fatigue. I think I just freaked a little when I see how low my level was.

  • I don't blame u i would to

  • Hi Rachiebaybee, Although everyone is different, I've never experienced any side effect in taking Vitamin D in either high levels or daily levels. As a matter of fact, Vit D regulates mood helping with anxiety and depression. Also helps with alleviating bone pain. I can only assume too much of a good thing can give some of us adverse effects. All in all, following doctor's orders as well as knowing our own bodies will help in deciding what dose is effective w/o any side effect.

    The fact that you have just started on Celexa may play into your feeling some anxiety. Giving your doctor a call should put your mind at ease.

  • I was emailing him today threw this app for your health chart/test results and he said I shouldn't be worried. I only have to take the 50000 unit once a week so it shouldn't be that bad. I had some caffeine today as well so that may have played a role in it too.

  • That's what I have been on 50,000 units once a week. Ah...Caffeine, sounds like that may very well have played a part in it. You know Rachie, when having anxiety symptoms, we have to play detective and look for what may have prompted the symptoms. As soon as we realize what we drank, ingested or did, the anxiety symptoms will abate. Because you have a reason, a cause . it's when it appears out of the blue with no rhyme or reason that it becomes scary.

    Good job...Take care x

You may also like...